On contractible open 3-manifolds.

E. Luft

Aequationes mathematicae (1987)

  • Volume: 34, page 231-239
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Luft, E.. "On contractible open 3-manifolds.." Aequationes mathematicae 34 (1987): 231-239. <http://eudml.org/doc/137242>.

author = {Luft, E.},
journal = {Aequationes mathematicae},
keywords = {Contractible open 3-manifolds; fake Whitehead manifold; fake 3-cells; (fake) handlebody},
pages = {231-239},
title = {On contractible open 3-manifolds.},
url = {http://eudml.org/doc/137242},
volume = {34},
year = {1987},

AU - Luft, E.
TI - On contractible open 3-manifolds.
JO - Aequationes mathematicae
PY - 1987
VL - 34
SP - 231
EP - 239
KW - Contractible open 3-manifolds; fake Whitehead manifold; fake 3-cells; (fake) handlebody
UR - http://eudml.org/doc/137242
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.